Skip to content
High BP w/ new RX
avatar
An_254096 posted:
1st day taking new BP RX Atacand HCT-BP has been high all day-172/111 being the highest. To get it down I took my old BP RX-over the last 1 1/2 hrs. it has dropped to 132/100-Was this OK to do??
Reply
 
avatar
billh99 responded:
No medical professional normally responds in the forum.

Also you did not indicate what your old BP RX was. And there are many other variables such as dosage, other meds, other medical conditions that would affect this.

Best ask your doctor.


Helpful Tips

Salt or Sugar: What’s the Bigger Blood Pressure Threat?
Your pantry can be seen as a kind of medicine cabinet in your kitchen. Every ingredient contained behind its doors is a contributing factor ... More
Was this Helpful?
5 of 5 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center